# SDR 95ZZZX6903

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27574
- Make and model: Bell 206B
- Aircraft serial: 2562
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Leg
- Part number: 206062101001
- Condition: Defective
- Location: Lt Fwd Eng Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLING LEGS TO AIR FRAME, FOUND UPPER END OF LEG AT WELD CONTACTS OTHER LEG.
